# SDR SWAA2015021836705

- Difficulty date: February 5, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 6943572
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP TRACK SUPPORT FITTING OUTER BOLT HOLE CORRODED AT RSS 434.742, WBL 355.  REPAIRED FITTING IAW SRM.
